# SDR A6WA2019111146989

- Difficulty date: November 6, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 34,959 hours, 36,783 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Angle
- Part number: 601R35050109
- Condition: Cracked
- Location: Cargo Door Beam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR BEAM ATTACH ANGLE IS CRACKED.  AIRCRAFT REMOVED FROM SERVICE  REPLACED ANGLE IAW CRJ 200 SRM 51-42-21, 53-61-23, TR51-42.
